| Catalog Number |
VCP358H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: received information as following from sales rep via phone; please refer to the event description, other information requested is unknown.What is the current status of the patient? were there any unexpected outcomes or complications resulting from the prolonged surgery time? how long, in minutes, did the surgery prolong? which tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post operative care due to the prolonged procedure? a manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent c-section procedure on (b)(6) 2026 and suture was used.After giving birth, a pregnant woman was sutured by a doctor.During the suturing process, the problem of pulling off suture needle happened, and the doctor immediately replaced the suture with a new one.Suture disconnection may cause obstruction of the suture process, leading to increased surgical time, and repeated punctures may also result in tissue damage and infection risk in patients, delaying treatment.No adverse patient consequences were reported.Additional information was requested.